# SDR SWAA2025032095952

- Difficulty date: February 14, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621YB CRACKED ON O/B FWD. END <[01] PANEL 621YB WITH CRACK ON O/B FWD END WAS REPAIRED PER SRM 51-70-05-2R-6.
